Follow
R. Wets
Title
Cited by
Cited by
Year
Variational analysis
RT Rockafellar, RJB Wets
Springer Science & Business Media, 2009
106052009
Variational Analysis
RT Rockafellar, RJB Wets
Springer-Verlag, Berlin, 1998
10605*1998
Minimization by random search techniques
FJ Solis, RJB Wets
Mathematics of operations research 6 (1), 19-30, 1981
20751981
Scenarios and policy aggregation in optimization under uncertainty
RT Rockafellar, RJB Wets
Mathematics of operations research, 119-147, 1991
18011991
L-Shaped Linear Programs with Applications to Optimal Control and Stochastic Programming
RM Van Slyke, R Wets
SIAM journal on applied mathematics 17 (4), 638-663, 1969
15461969
Numerical techniques for stochastic optimization
YM Ermoliev, RJB Wets
Springer-Verlag, 1988
7531988
Stochastic programs with fixed recourse: The equivalent deterministic program
RJB Wets
SIAM review 16 (3), 309-339, 1974
4521974
Asymptotic behavior of statistical estimators and of optimal solutions of stochastic optimization problems
J Dupacová, R Wets
The annals of statistics 16 (4), 1517-1549, 1988
3911988
Designing approximation schemes for stochastic optimization problems, in particular for stochastic programs with recourse
JR Birge, RJB Wets
Stochastic Programming 84 Part I, 54-102, 1986
3721986
Chapter viii stochastic programming
RJB Wets
Handbooks in operations research and management science 1, 573-629, 1989
3211989
Production planning via scenario modelling.
LF Escudero, PV Kamesam, AJ King, RJB Wets
Annals of Operations research 43, 1993
3051993
Stochastic programming: Solution techniques and approximation schemes
R Wets
Mathematical Programming The State of the Art: Bonn 1982, 566-603, 1983
2921983
Stochastic programs with recourse
DW WALKUP, RJB WETS
SIAM J. Applied Mathematics 15, 1299-1314, 1967
2641967
Quantitative stability of variational systems. I. The epigraphical distance
H Attouch, RJB Wets
Transactions of the American Mathematical Society 328 (2), 695-729, 1991
2501991
Programming under uncertainty: the equivalent convex program
RJB Wets
SIAM Journal on Applied Mathematics 14 (1), 89-105, 1966
2351966
On the convergence of sequences of convex sets in finite dimensions
G Salinetti, RJB Wets
Siam review 21 (1), 18-33, 1979
2231979
A class of stochastic programs with decision dependent random elements.
TW Jonsbrĺten, RJB Wets, DL Woodruff
Annals of Operations Research 82, 1998
2101998
Nonanticipativity and L1-martingales in stochastic optimization problems
RT Rockafellar, RJB Wets
Stochastic Systems: Modeling, Identification and Optimization, II, 170-187, 2009
2092009
Epi‐consistency of convex stochastic programs
AJ King, RJB Wets*
Stochastics and Stochastic Reports 34 (1-2), 83-92, 1991
2081991
Obtaining lower bounds from the progressive hedging algorithm for stochastic mixed-integer programs
D Gade, G Hackebeil, SM Ryan, JP Watson, RJB Wets, DL Woodruff
Mathematical Programming 157, 47-67, 2016
1792016
The system can't perform the operation now. Try again later.
Articles 1–20